# SDR SWAA2021090205450

- Difficulty date: August 9, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 58,592 hours, 29,340 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Beacon Antenna
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 192F SHOWS SURFACE CORROSION AROUND THE BEACON ANTENNA HOLE ; / [01] RECEIVED SERVICEABLE PANEL P/N 149A7755-1. INSTALLATION WILL BE ACCOMPLISHED ON TASK CARD TTG8Q005EBPQ.; [02] VERIFIED WILL BE INSTALLED ON TASK TTG8Q005EBPQ.
